See Alike in...

Alike App

Browser

Cuz

373d

Can someone explain to me my doctor tells me I’m anemic what does that mean? Does that make you tired?

Top reply
    • Cuz

      373d

      I try to push through it

    • Cuz

      373d

      I try to push through it

    • Cuz

      373d

      OK, thank you so much. Thank you for answering my questions. I really don’t have anyone to talk to. I’m basically by myself thank you.

      • JayNJ

        373d

        @Cuz no worries at all, Cuz. If you have any other questions or if there is something else I can help with, please do not hesitate to reach out.

        • Cuz

          373d

          @JayNJ thank you so much yeah life is rough sometimes man

    • Cuz

      373d

      I also been taking iron pills for the last month will that help and he told me to take it every other day is it every day better or every other day? thank you

      • JayNJ

        373d

        @Cuz that is something to ask your doctor or a diabetic nutritional specialist. Low iron is one cause, but not the only cause of anemia.

    • Cuz

      373d

      Because I feel like tired so much

    • Cuz

      373d

      I’m just wondering, will the diabetes cause it

      • JayNJ

        373d

        @Cuz anemia and diabetes do not directly cause each other. They can be related and make each other worse.

        • Cuz

          373d

          @JayNJ ok. Thank. You

    • Cuz

      373d

      Thank you very much I do I have diabetes. Well that caused the well that causes it will Diabetes c

    • JayNJ

      373d

      Anemia refers to not have enough red blood cells to carry oxygen throughout your body. Not having enough oxygen will definitely make you feel tired. Hemoglobin in the red blood cells also carry sugar. This is why your doctor monitors your "Hemoglobin A1c." Hopefully your doctor is also checking other to find the cause. Diabetics in particular need to worry about kidney function (which can cause anemia), inflammation of the blood vessels (which can also cause anemia), some diabetic medications can cause anemia. Please talk to your doctor about possible causes and treatments. Hope this help and I hope you feel better.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion